# SDR TRBACPCP2010023SP

- Difficulty date: April 17, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 20,931 hours, 24,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIGHTENING CONTACT POINT ON THE RADOME BULKHEAD HAS CORROSION AND THE RADOME LINE-UP PINS ALSO HAVE CORROSION. C/W ART72 SRT DO/TS-2287/10-13378 REF NDT REPORT 100422-13 FOR UT AND HFEC RESULTS (8130-3 REPORT NR 100422-13 ATTACHED) TREATED AND PRIMED CONTACT POINTS 3-4 IAW SRM 51-21-17, 51-21-27. ACCOMPLISHED EO E2-53MR-251 AND C/W ATR SRAS DO/TS-2287/10-5749. NO SUPP INSP TASK.
